# SDR YENA2024090301195

- Difficulty date: August 31, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N4076J
- Make and model: Airbus A321-271N
- Aircraft serial: 11513
- Aircraft time: 3,740 hours, 548 cycles
- Engine: Iae PW1133GAJM
- Engine time: 3,740 hours, 548 cycles
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Transducer
- Part number: 5328351
- Part serial: 3MCAG02185
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 3,523 hours, 515 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: J, E
- Precautionary procedure: K

## Discrepancy

FLT#1407, JFK-CDG. (ETOPS) 'AFTER CLIMBING TO FL 350 WE STARTED GETTING HIGH N1 VIBRATION ECAM DID NOT HEAR FEEL ANY VIBRATION VIBRATION VALUE UP TP 10.0 AFTER DESCENDING BACK DOWN TO FL 330 ISSUE DISAPPEARED ALSO REFERENCED QRH (ENG 1); T/S PER TSM 77-32-00-810-824-A PERFORMED VISUAL CHECK OF W03 HARNESS OK. ACCOMPLISHED CONTINUITY CHECKS FROM (4609KS-P10 TO 4068KS-P32) PINS R-3: .05 OHMS, (LOWER G0-2: .05OHMS. PERFORMED CHECKS FROM PINS TO GRD AND PINS TO CASE OK. NO SHORTS. R/R OF FWD VIB SENSOR PERFORMED IAW AMM 77-32-21. OPS CHECK OK.
